Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Luchsinger, C J (2001). Approximating the long-term behaviour of a model for parasitic infection. Journal of Mathematical Biology, 42(6):555-581.

Luchsinger, C J (2001). Stochastic models of a parasitic infection, exhibiting three basic reproduction ratios. Journal of Mathematical Biology, 42(6):532-554.

Barbour, A D; Heesterbeek, J A P; Luchsinger, C J (1996). Thresholds and initial growth rates in a model of parasitic infection. Annals of Applied Probability, 6(4):1045-1074.

This list was generated on Fri Apr 26 08:50:22 2019 CEST.